Periods of continuous maps on some compact spaces

Juan Luis García Guirao, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

© 2017 Informa UK Limited, trading as Taylor & Francis Group. The objective of this paper is to provide information on the set of periodic points of a continuous self-map defined in the following compact spaces: Sn (the n-dimensional sphere), Sn X Sm (the product space of the n-dimensional with the m-dimensional spheres), Cpn (the n-dimensional complex projective space) and Hpn (the n-dimensional quaternion projective space). We use as main tool the action of the map on the homology groups of these compact spaces.
Original languageEnglish
Pages (from-to)1-7
JournalJournal of Difference Equations and Applications
Volume23
Issue number1-2
DOIs
Publication statusPublished - 1 Feb 2017

Keywords

  • Lefschetz fixed point theory
  • Periods
  • complex projective space
  • continuous map
  • periodic points
  • product of two spheres
  • quaternion projective space
  • sphere

Fingerprint

Dive into the research topics of 'Periods of continuous maps on some compact spaces'. Together they form a unique fingerprint.

Cite this